# SDR HEEA967259

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Malfunction
- Location: Cockpit Gps
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT UPGRADE POSITION.  PICKS UP SATELLITES BUT DOES NOT SHOW GQ OF SATELLITES.
